... that I feel as if they will knock me off my feet. I take several medications, anti depression, stimulants, water pills. Few others also, I have three major conditions, two since Viet Nam service. The third recent discovery, and has no cure or treatment. I believe my list of meds. are causing the head zaps, but what can I do to end them. Don't need one more thing on my plate just now. Terminal is terminal without zaps on top. Looking,but accept things if can't I change them. Rocky R
Serotonin Syndrome - Have been experiencing severe electrical like zaps in my head. Some so strong?
- 10 May 2014 by Rocky Racoon
- 10 May 2014
- serotonin syndrome
Hi, I was one of those nurses that took care of you guys stateside if you were hurt in Nam. You can get zaps from antidepressants. Meds that act on your brain are the ones that can cause serotonin syndrome. Although brain zaps tend to be from withdrawing from anti depressants. Have you mentioned it to your dr?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Dec 2010 • 1 answer
Taking lexapro and protein powder(contains l tryptophan). Is this going to cause serotonin syndrome?
Updated 29 Aug 2013 • 3 answers
Updated 15 Oct 2013 • 1 answer
Updated 2 Jan 2017 • 2 answers
Updated 4 Oct 2016 • 1 answer